# SDR SIMA20150101003

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 11,484 hours, 7,426 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: GG690950265
- Part serial: 01447
- Condition: Failed
- Location: Air Con Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN SMELLED LIKE GAS FUMES AFTER LANDING.  PERFORMED ENGINE RUNS IAW AMM 71-00-00.  NO FUMES PRESENT WITH PACKS ON,  NO FUMES PRESENT WITH APU.  R & R CONTROLLER IAW AMM 21-61-04.  OPERATIONAL CHECKED GOOD.
